RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 21, Number 4  


Solvability conditions for the second boundary value problem for the Navier system
L. N. Bondar
3
Numerical solution of a fluid filtration problem in a fractured medium by using the domain decomposition method
V. I. Vasil'ev, M. V. Vasil'eva, V. S. Gladkikh, V. P. Ilin, D. Ya. Nikiforov, D. V. Perevozkin, G. A. Prokop'ev
15
Cycles in the odd-dimensional models of circular gene networks
V. P. Golubyatnikov, V. V. Ivanov
28
On stability of the inverted pendulum motion with a vibrating suspension point
G. V. Demidenko, A. V. Dulepova
39
Determination of discontinuities of a function in a domain with refraction from its attenuated ray transform
E. Yu. Derevtsov, S. V. Maltseva, I. E. Svetov
51
On the existence and construction of common Lyapunov functions for switched discrete systems
A. A. Kosov, M. V. Kozlov
75
On the robust stability of solutions to periodic systems of neutral type
I. I. Matveeva
86
Regularization of the solution of the Cauchy problem: the quasi-reversibility method
V. G. Romanov, T. V. Bugueva, V. A. Dedok
96
Application of spectral methods to inverse dynamic problem of seismicity of a stratified medium
A. A. Sedipkov
110
Radially symmetric solutions of the $p$-Laplace equation with gradient terms
Ar. S. Tersenov
121
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020